# SDR FDEA201401030016

- Difficulty date: January 3, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N806FD
- Make and model: Airbus A310-324
- Aircraft serial: 458
- Aircraft time: 50,962 hours, 15,874 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: A252801
- Part serial: M460
- Condition: Failed
- Location: Rt Mlg
- Part time: 9,934 hours, 6,562 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

RIGHT MLG WOULD NOT GO DOWN.  UTILIZED CRANK HANDLE & RT MLG LOWERED.  RT MLG SEQUENCE VLV LOCKED UP & WOULD NOT MOVE.  R & R RT MLG SEQUENCE VLV IAW AMM A310-300 32-31-37-04.  OPERATIONS CHECK & LEAK CHECKED GOOD.
